# SDR R61A201712131014

- Difficulty date: December 13, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 37,009 hours, 23,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17100439005
- Condition: Corroded
- Location: Frame 83
- Part time: 37,009 hours, 23,203 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK AT FRAME 83 HAS CORROSION IN THE CROWN TEETH.   PERFORMED A SPLICE REPAIR IAW SRM 53-00-10.
